# SDR DLM88000577

- Difficulty date: March 26, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 25,453 hours, 20,081 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Motor
- Part number: 834002403
- Condition: Odor
- Location: Cabin
- Component: Motor, UNK
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER TAKEOFF, FLT ATTENDANT REPORTED A STRONG BURNING RUBBER ODOR IN AFT CABIN AREA AIR TURNBACK.  RAN BOTH ACM W/APU AND ENG BLEED AIR.  NO ODORS PRESENT.  INSP A/C FOR FLUID LEAKS AND APU INLET CONTAMINATION, NONE PRESENT.  PERFORMED RECIRC FAN CHECK OUT PER MM, OPS NORMAL.  FOUND AFT LEFT LAV MOTOR BURNED OUT, POSSIBLE CAUSE OF ODOR.  REPLACED SAME, OPS NORMAL.  A/C OK FOR SERVICE.
